# SDR A6WA201140077

- Difficulty date: December 20, 2010
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N454AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- Aircraft time: 17,484 hours, 16,586 cycles
- Engine: Ge CF34*
- System (JASC): 7110 · Engine Cowling System
- Part: Seal
- Condition: Chafed
- Location: Rt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER NOSE COWL T/E SEAL CHAFED.  R & R RT LOWER NOSE COWL T/E SEAL IAW CMM 71-14-01, REPAIR SRS 091.
